| Model Number |
500001002506 |
| Medical Device Problem Code |
Installation-Related Problem (2965)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es tower, delayed in orders crossing over and order was not there due to the pyxis time being about 10 minutes behind.The customer stated that the malfunction occurred when a user tried to pull medication to the patient and caused a delay to patient care.However, there were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 15-may-2021 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the delayed in orders crossing over and order was not there due to the pyxis time being about 10 minutes behind.A technical support specialist (tss) remotely accessed the station and found that the station time was 12 minutes behind the server time.The station time was updated and synchronized with the server time, restoring the correct time settings.The system functioned as intended after the technical support specialist troubleshot the device.